# SDR USAAF98054

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11295
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Damper
- Part number: 200444004
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 434 - AFTER TAKEOFF FROM PIT, 'L MLG DOOR' MESSAGE APPEARED ON DISPLAY.  CREW RECYCLED GEAR WITH SAME RESULT.  FLT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN GEAR UPSTOP DAMPER.  GEAR SWING WAS NORMAL.  (M)
